RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 538–555 (Mi mz1861)  

Smooth approximations to solutions of perturbed Weyl and Dirac equations

I. Chargoi

Metropolitan Autonomous University

Abstract: Iterations of spherical mean values of the initial condition are used to approximate solutions of the Weyl and the Dirac equations in the Hilbert space $[L^2(\mathbb R^n)]^N$ . In this work we smooth the potential and the initial condition, without restrictions on the increase rate as $\|x\|\to\infty$. By iterating perturbations of such mean values, we prove apriori estimates for the approximate solutions of the perturbed Weyl and Dirac equations in the topology of uniform convergence of time and space derivatives on compact subsets in $\mathbb R\times\mathbb R^n$.

DOI: https://doi.org/10.4213/mzm1861

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 402–414

Bibliographic databases:

UDC: 519.217
Received: 05.05.1996

Citation: I. Chargoi, “Smooth approximations to solutions of perturbed Weyl and Dirac equations”, Mat. Zametki, 60:4 (1996), 538–555; Math. Notes, 60:4 (1996), 402–414

Citation in format AMSBIB
\Bibitem{Cha96}
\by I.~Chargoi
\paper Smooth approximations to solutions of perturbed Weyl and Dirac equations
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 538--555
\mathnet{http://mi.mathnet.ru/mz1861}
\crossref{https://doi.org/10.4213/mzm1861}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619439}
\zmath{https://zbmath.org/?q=an:0899.35083}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 402--414
\crossref{https://doi.org/10.1007/BF02305423}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400029}


Linking options:
  • http://mi.mathnet.ru/eng/mz1861
  • https://doi.org/10.4213/mzm1861
  • http://mi.mathnet.ru/eng/mz/v60/i4/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:83
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020